# SDR CALA2025080107201

- Difficulty date: July 27, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N17229
- Make and model: Boeing 737824
- Aircraft serial: 28793
- Aircraft time: 79,321 hours, 29,430 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143A324129
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT STRINGER 27L,  BS 540.  REPAIRED STRINGER 27L BETWEEN BS 500I & 540 IAW AAR-MIA ESR-WI 2023573-12-12400, REV IR, AND EC/RA 5330-07571, REV. ORIGINAL.
